I have Lupus and my ANA is 1:1280. It has been active for a year and a half and we have not been able to get it under control so far. I have had to go to the hospital twice in the last two months. Both times I stayed four days. One time my sodium and potassium were extremely low and the second time my heart rate was around 170 when I stood up or walked a short distance (any type of activity). After three days and many tests the cardiologist said my heart was very strong but I have vasculitis. He has put me on digoxin and motoprolol both of which I have to monitor and take smaller doses of because the dose he wanted me on lowers my blood pressure too much. I still have high heart rates at time, usually when I am moving around. My Internest has me on 10mg. Prednisone, Celebrx and 50mg. Imuran. The Cardiologist tells me this will go away when the lupus is under control. I am concerned because he originally said I was fine and was releasing me from the hospital and then my Internest came in and said you can't go home with such a high heart rate. Somewhere inbetween the two and the Cardiologists P.A. vasculitis came up. It has been since January 13th. and I am still unable to do almost anything other than sleep or sit around. I am worried they missed or misdiagnosed something. He didn't see the vasculitis in the catscan or the unltrasound. I feel they are guessing. Is vasculitis common "around the heart" for lupus patients? I can't find but one article online when I google vasculitis+heart+lupus and it doesn't sound good. My family is pushing me to get more opinions. Should I get another opinion? Does anyone know anything about this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.